# SDR IXXA07SMN122S

- Difficulty date: February 23, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Condition: Corroded
- Location: Zone 600
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, NR 4 ALT TANK SPLICES FITTING SHOW CORROSION OUT OF LIMITS AT STA XRS 435 NEAR S60.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 57-2-0 PAGE 16.  REMOVED CORRODED SPLICE FITTING IAW DC8 SRM 51-1-20D.  FABRICATED SPLICE FITTING IAW ATI REPAIR SPECIFICATION NR 2003-05, DWG DOUGLAS NR 3640143.  PERFORMED HEAT TREATMENT IAW DC8 SRM 51-1-1 PAGES 1, 13, 17.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07.  CLEANED, TREATED AND PRIMED AREA & SPLICE FITTING. IAW DC8 SRM 51-1-8B. INSTALLED SPLICE FITTING. IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1. L
